# SDR 2005FA0001029

- Difficulty date: March 29, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N7320U
- Make and model: Cessna 207A
- Aircraft serial: 20700397
- Engine: Cont IO520*
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Part serial: 5115
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LOWER UAT ANTENNA BAD DURING UAT UPGRADE.  (AL05200502614) (K)
